ANNEXE: Publications Steklov Institute

  1. A. Suslin and V. Voevodsky, Singular Homology of Abstract Algebraic Varieties, Inv. Math. 123 (1996), pp. 61-94
  2. E. Friedlander and A. Suslin, Cohomology of finite group schemes over a field, Inventiones Math. 127 (1997), pp. 209-270
  3. A. Suslin, E. Friedlander, and C. Bendel, Infinitesimal 1-parameter subgroups and cohomology, Journal of the A.M.S. 10 (1997), pp. 693 - 728
  4. A. Suslin, E. Friedlander, and C. Bendel, Support varieties for infinitesimal group schemes, Journal of the A.M.S. 10 (1997), pp. 729 - 759
  5. I. Panin and A. Suslin, On a Grothendieck conjecture for Azumaya algebras, St. Petersburg Math. Journal, 9 (1998), pp. 851 - 859
  6. A. Suslin and V. Voevodsky Relative cycles and Chow sheaves, Cycles, Transfers and Motivic Homology Theories (V. Voevodsky, A. Suslin and E. Friedlander, eds), Annals of Math. Studies, 1999, pp. 10 - 86
  7. A. Suslin Higher Chow growps and etale cohomology Cycles, Transfers and Motivic Homology Theories (V. Voevodsky, A. Suslin and E. Friedlander, eds.), Annals of Math. Studies, 1999, pp. 237 - 252
  8. V. Franjou, E. Friedlander, A. Scorichenko and A. Suslin General Linear and Functor Cohomology over Finite Fields - Annals of Math. 150 (1999), 663 - 278
  9. A. Suslin, GL-cohomology and ExtF-groups - to appear in Annals of Math
  10. Izhboldin, Oleg T.; Karpenko, Nikita A. Isotropy of six-dimensional quadratic forms over function fields of quadrics. J. Algebra 209 (1998), no. 1, 65 - 93.
  11. Izhboldin, O. T. On the isotropy of quadratic forms over the function field of a quadric. (Russian) Algebra i Analiz 10 (1998), no. 1, 32 - 57.
  12. Izhboldin, Oleg T.; Karpenko, Nikita A. On the group H\sp 3(F(y,D)/F). Doc. Math. 2 (1997), 297 - 311.
  13. Izhboldin, O. T. Quadratic forms with maximal splitting. (Russian) Algebra i Analiz 9 (1997), no. 2, 51-57; translation in St. Petersburg Math. J. 9 (1998), no. 2, 219-224.
  14. Izhboldin, O. T. On the cohomology groups of the field of rational functions. Mathematics in St. Petersburg, 21-44, Amer. Math. Soc. Transl. Ser. 2, 174, Amer. Math. Soc., Providence, RI, 1996.
  15. S. Joukhovitski, K-theory of the Weil transfer functor, K-Theory 20 (2000)
  16. A. Merkurjev, R-equivalence and rationality problem for semisimple adjoint classical algebraic groups, Inst. Hautes Études Sci. Publ. Math. 84 (1996), 189-213 (1997).
  17. A. Merkurjev, Maximal indexes of Tits algebras. Doc. Math. 1 (1996), No. 12, 229-243 (electronic).
  18. A. Merkurjev and I.A. Panin and A.R. Wadsworth: Index reduction formulas for twisted flag varieties. I. K-Theory 10 (1996), no. 6, 517-596.
  19. A. Merkurjev and V. Chernousov: R-equivalence and special unitary groups. Preprint, Universität Bielefeld, SFB343, 96-083 (1996).
  20. A. Merkurjev and I.A. Panin: K-theory of algebraic tori and toric varieties. K-theory 12, (1997), no. 2, 101-143.
  21. A. Merkurjev, Comparison of the equivariant and the standard K-theory of algebraic varieties. (Russian) Algebra i Analiz 9 (1997), no. 4, 175-214.
  22. A. Merkurjev, K-theory and algebraic groups. Proceedings of the Second European Congress of Mathematics, Progress in Math. Vol.169, (1998) Birkhauser Verlag Basel/Switzerland, 43-72.
  23. A. Merkurjev, Index reduction formula. J. Ramanujan Math. Soc. 12, (1997), no. 1 49-95.
  24. A. Merkurjev and V. Chernousov: R-equivalence and special unitary groups. To appear in Journal of algebra.
  25. A. Merkurjev and I.A. Panin and A.R. Wadsworth: Index reduction formulas for twisted flag varieties. II. K-Theory 14 (1998), 101-196.
  26. A. Merkurjev and M. Knus, M. Rost and J.-P. Tignol: The Book of Involutions. American Mathematical Society Colloquium Publications, 44. American Mathematical Society, Providence, RI, 1998.
  27. A. Merkurjev, Invariants of algebraic groups. To appear in J. Reine Angew. Math.
  28. Yagunov S. Geometrically Originated Complexes and the Homology of the Pair (GLn,GMn) Thesis, Northwestern University (1997)
  29. Yagunov S.A. Homology of bi-Grassmannian complex, K-theory. 1997. Vol. 12. N 3, pp. 277-292.
  30. Yagunov S.A. On a spectral sequence converging to the homology of GLn relatevely to GMn, Preprint POMI RAN 8 (St. Petersburg Branch of the Steklov Math. Inst.) (1998) (in Russian).
  31. Yagunov S.A. Higher pre-Bloch groups and their application to the investigation of the homology of linear groups, Preprint POMI RAN 10 (St. Petersburg Branch of the Steklov Math. Inst.) (1998). (in Russian)
  32. Yagunov S. A. Some special complexes computing the homology of linear groups. Thesis, Candidate of Physics and Mathematics, St.Petersburg State University. St. Petersburg (1998) (in Russian)
  33. Yagunov S. A. (with I. Panin) On the rigidity for orientable functors, Preprint MPIM Bonn, No.69, 2000. 15pp.
  34. Yagunov S. A. On the homology of GLn and higher pre-Bloch groups, Submitted to Canadian Journal of Mathematics.
  35. Yagunov S. A. (with I.Panin) Rigidity for Henselian rings (in preparation.)
  36. Izhboldin O. T. The groups H3 (F(X)/F) and CH2(X) for generic splitting varieties of quadratic forms, K-Theory 21 (2000).




File translated from TEX by TTH, version 2.78.
On 7 Jan 2001, 00:04.